# SDR CAL950858

- Difficulty date: August 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14325
- Make and model: Boeing 7373T0
- Aircraft serial: 23455
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 6 Le Slat
- Part time: 28,791 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND A .25 INCH CRACK IN LOWER SKIN OF NR 6 SLAT AT SLAT ACTUATOR.  THE SKIN WAS REPAIRED IAW ECRA 5750-01159 AND BOEING DRAWING 65C30133.  (M)
